# SDR AALA991595

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P4010051112
- Condition: Inoperative
- Location: Row 23b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, SEAT 23B EMERGENCY EXIT SEAT PATH LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT LIGHT ASSEMBLY AT SEAT 23B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
